Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it safe to take ephedrine to lose weight?

Answer Question
 
cubanbeauty456

Asked by cubanbeauty456 at 11:41 PM on Oct. 26, 2008 in Diet & Fitness

Level 1 (0 Credits)
Answers (8)
  • probably not but nowadays you have to have a prescription
    MiraclesDHappen

    Answer by MiraclesDHappen at 11:43 PM on Oct. 26, 2008

  • not really, that's why it's not in products any more, and the ones it is in are hard to find/get.
    Anonymous

    Answer by Anonymous at 11:43 PM on Oct. 26, 2008

  • No.. There are some diet products out there that are just as bad though... Also, can't you still get some of those things at the gas station check out counter? tinythins or whatever...
    pupmom

    Answer by pupmom at 11:48 PM on Oct. 26, 2008

  • if you are wanting the energy boost effect that ephedrine is used for, try green tea (HGCG in pills, look for that on the label) and vitamin b-complex. those are natural energy and metabolism boosters.
    flutterfae

    Answer by flutterfae at 11:49 PM on Oct. 26, 2008

  • I had a heart attack on that so no its not safe it made my heart race 20 miles an hr. so defently dont take that i take green tea i used to be 200 pounds 1 yr ago now i am 110 because i did the green tea diet and i thought it was the best diet
    heidicoone

    Answer by heidicoone at 12:02 AM on Oct. 27, 2008

  • No, it's not safe.
    livewell4me

    Answer by livewell4me at 9:23 AM on Oct. 27, 2008

  • NO! Go check this Youtube video! It is a new product that is as safe as water but as affective as a Gastric Bypass - CRAZY! You will not believe your eyes! Send me a message and I can tell you more!

    http://www.youtube.com/watch?v=hKq3fd1JvcE
    JoyW

    Answer by JoyW at 1:05 PM on Oct. 27, 2008

  • Nooooooooooooooooooooo!! I have a HUGE tolerance for caffeine, but ephedrine must be combined with caffeine for the fat burning effect, and at first it feels awesome and euphoric, but then that buzz wears off and all you are left with is a racing heart, feeling like you have a sunburn, and it just sucks.
    Hope12345

    Answer by Hope12345 at 7:14 PM on Jul. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN